Oxycodone-No Stranger To The Rain - Part 4

By Golddust Woman · Jan 31, 2015 · ·
  1. Hi JD,

    Thank you for the sympathy and continued support. I am hanging in there, doing like you said. I have been pushing my doses further apart. 3 1/2 hours seem to be the Max for now.

    I would file a complaint. He needs to know that benzo withdrawal can be dangerous. He just acted like it was so not a big deal and laughed when I asked him if I would end up in the hospital. He also needs to know not to ever prescribe benzos long term. I would hate to see any his other patients go through what I am. If I file a complaint, will it be put in my medical file? I live in a rural town and I am afraid this could make other doctors afraid to treat me. They all socialize together on holidays and such.

    I hope you are doing well and having a good weekend.

Comments

  1. Jungledog
    GDW,

    You can file an anonymous complaint. This will not be put in your file. The medical board is in place for public safety. What was done to you was wrong.

    Congrats on spacing your doses. Keep at it!! You can do this. Go slow. Space the doses further and further apart and then start going down on the dose. The withdrawal will be easier than benzos. You got through that. You can get through this.
  2. BeachWalk
    I'm sorry about your dad GDW. It's so very hard to watch a loved one die but thankfully you were there with him. Major life events can send us into a tailspin that's for sure.

    Hang in there - you are doing the best you can under the circumstances. And you're taking care of your husband too? That is difficult. Please try to take care of you. Sounds like that's what you are doing.

    If I'm being honest, I did ask my pain doctor for Gabapentin and he said they've never used that for withdrawal. Can you believe that? Well, I wasn't about to let my ill-informed doctor to stand in the way of my quest to become oxycodone free. I found a very reputable online pharmacy and ordered the damn pills myself. I can assure you the Gabapentin is nothing short of miraculous for withdrawal symptoms.

    You might want to Google: Tips for Finding Reliable and Trustworthy Online Pharmacies. I believe personal experience is also a good indicator of an online pharmacy's reputation. That's all I will say before I get in trouble. Just trying to help.
To make a comment simply sign up and become a member!